# SDR 0000436740

- Difficulty date: February 14, 2000
- Submitted: March 1, 2000
- Operation: Air carrier
- Aircraft: N640US
- Make and model: Boeing 747251F
- Aircraft serial: 23888
- Aircraft time: 49,472 hours, 11,102 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Frame
- Condition: Corroded
- Location: Bs 860
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING M-CHECK, FOUND CORROSION ON UPPER FRAME TEE CHORD AT BS 860, LBL 11 TO RBL 11.  REPAIRED PER EA67-173163.
